Panadol Extra with Optizorb Caplets 20s

This product provides extra relief for stronger pain such as a bad headache, backache and toothache.

It has a faster absorption rate and acts gentle on the stomach.

Description

For oral administration only.

Do not take more than 8 caplets in 24 hours. Do not exceeed the stated dose.

Do not take with any other products containing Paracetamol. Do not give to children under 12 years.

Active Ingredient in each caplet: Paracetamol 500mg.

Meril life sciences


Biomime


 

Kaneka Corporation


Crusade
Ikazuchi Zero
Mizuki Standard
Mizuki FX
Raiden 3
Thrombuster II

Nipro vascular solution


Lacrosse NSE
Goodtec Diagnostic
Atherocut


Upstream Peripheral Technologies Ltd 


GoBack Cathether 


 

Logistics


Asahi Intecc
Cryolife
Vascuasia

error: Content is protected !!
0
    0
    Your Cart
    Your cart is empty